# SDR BSYA2012040

- Difficulty date: October 2, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 8052076
- Aircraft time: 11,743 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE WOULDN'T COME UP TO FULL POWER ON RUN UP ON RUNWAY BEFORE TAKEOFF.  PILOT NEVER ATTEMPTED TAKEOFF, NOTIFIED TOWER AND PROCEEDED TO TAXI BACK TO RAMP WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED LEAKING MANIFOLD GASKETS, COMPLIED WITH FULL POWER ENGINE GROUND RUN, OPERATIONAL CHECK NORMAL.  NO FURTHER DEFECTS NOTED.
